# SDR USAASA02098

- Difficulty date: November 15, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - THE EMERGENCY LIGHT SYSTEM FAILED THE OPERATIONAL CHECK, WITH 'EPSU INT LOAD EXIT R' AND 'EPSU INT LOAD EXIT L', MESSAGES DISPLAYED.  MAINTENANCE REPLACED AN EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKED OK.  (M)
